# SDR ASAA0210210

- Difficulty date: October 3, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 507945178
- Part serial: BN321
- Condition: Lack Of Lube
- Location: L1 Door
- Part time: 39,876 hours, 34,331 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - FORWARD ENTRY DOOR (L1) DOOR DIFFICULT TO OPERATE.  CLEANED AND LUBED THE FORWARD ENTRY, THEN DOOR OPERATED NORMAL.  (M)
